# SDR CALA2014121892831

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 93,829 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE ON INITIAL.  LANDING FLAPS 20 VISUAL INSPECTION TE FLAPS SLATS PERFORMED WITH FLAPS EXTENDED, NO FINDINGS.  FUNCTIONAL TEST IAW AMM 27-51-00 WITH NO FAULTS.  FSEU BITE, NO TROUBLE FOUND.
